# SDR AALA20090512TUL38

- Difficulty date: April 24, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N951U
- Make and model: Doug DC-9-82
- Aircraft serial: 49245
- Aircraft time: 63,201 hours, 33,827 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ALT STATIC PORT, 7 INCH WAVINESS CHECK IS OUT OF LIMITS.  INSTALLED DOUBLER PER SRM 51-30-2.
